×

zbMATH — the first resource for mathematics

Note on hyperbolic partial differential equations. (English) Zbl 0482.35051

MSC:
35L10 Second-order hyperbolic equations
35A35 Theoretical approximation in context of PDEs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BIELECKI A. : Une remarque sur la méthode de Banach-Cacciopoli-Tikhonov dans la théorie des équations différentielles ordinaires. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronorn. Phys. 4, 1956, 261-264. · Zbl 0070.08103
[2] BIELECKI A. : Une remarque sur l’application de la méthode de Banach-Cacciopoli-Tikhonov dans la théorie de l’équation s=f(x, y, z, p, q). Bull. Acad. Polon. Sci., Ser. Sci. Math. Astronom. Phys. 4, 1956, 256-268. · Zbl 0070.09004
[3] ĎURIKOVlČ V.: On the uniqueness of solutions and the convergence of successive approximations in the Darboux problem for certain differential equations of the type uxy - f(x, y, u, ux, uy). Spisy přírodov. fak. Univ. J. E. Purkyně v Brně 4, 1968, 223-236.
[4] ĎURIKOVlČ V. : On the existence and the uniqueness of solutions and on the convergence of successive approximations in the Darboux problem for certain differential equations of the type \(u_{x_1\cdots x_n}=f(x_1,\cdots,x_n,u,\cdots,u_{x_{l_1}\cdots x_{l_j}},\cdots)\). Čas. pro pěstov. mat. 95, 1970, 178-195.
[5] ĎURIKOVlČ V. : On the uniqueness of solutions and on the convergence of successive approximations for certain initial problems of equations of the higher orders. Mat. Čas. 20, 1970, 214-224. · Zbl 0206.11002
[6] ĎURIKOVIČ V. : The convergence of successive approximations for boundary value problems of hyperbolic equations in the Banach space. Mat. Čas. 21, 1971, 33-54. · Zbl 0209.12302 · eudml:29961
[7] KOOI O. : Existentie-, eenduidigheids- en convergrntie stellingen in de theore der gewone differentiaal vergelijkingen. Thesis V. U., Amsterdam 1956.
[8] KURATOWSKI C. : Topologie. V. I. Warszawa 1952.
[9] LUXEMBURG W. A. J. : On the convergence of successive approximations in the theory of ordinary differential equations II. Indag. Math. 20, 1958, 540-546. · Zbl 0084.07703
[10] LUXEMBURG W. A. J. : On the convergence of successive approximations in the theory of ordinary differential equations III. Nieuw Archief Vor Wiskunde 6, 1958, 93-98. · Zbl 0085.30201
[11] PALCZEWSKI B., PAWELSKI W. : Some remarks on the uniqueness of solutions of the Darboux problem with conditions of the Krasnosielski-Krein type. Ann. Polon. Math. 14. 1964, 97-100. · Zbl 0132.07208
[12] ROSENBLATT A. : Über die Existenz von Integralen gewöhnlichen Differentialgleichungen. Archiv for Mathem. Astr. och Fysik 5(2), 1909, 1-4. · JFM 39.0372.01
[13] RZEPECKI B. : On the Banach principle and its application to the theory of differential equations. Comm. Math. 19, 1977, 355-363. · Zbl 0355.34001
[14] RZEPECKI B. : Remarks in connection with a paper of S. CZERWIK ”On a differential equation with deviating argument”. Comm. Math. 22 · Zbl 0483.34046
[15] RZEPECKI B. : A generalization of Banach’s contraction theorem. Bull. Acad. Polon. Sci., Ser. Sci. Math. Astronom. Phys. 26 · Zbl 0421.47032
[16] RZEPECKI B. : On some classes of differential equations. Publ. Inst. Math) · Zbl 0415.34055 · eudml:181457
[17] WONG J. S. W. : On the convergence of successive approximations in the Darboux problem. Ann. Polon. Math. 17, 1966, 329-336. · Zbl 0144.13704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.